# SDR IPXA2019022039260

- Difficulty date: February 12, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: A5724228405000
- Condition: Cracked
- Location: Lt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLW INBD LEADING EDGE INB KRUGER FLAP WELL VERTICAL STIFFENER CRACKED LOWER CORNERREPAIRED STIFFENER IAW A300-600 SRM 57-41-11
